메뉴 건너뛰기




Volumn 29, Issue 10, 1998, Pages 2857-2863

Differential renormalization of gauge theories

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001712025     PISSN: 05874254     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Article
Times cited : (18)

References (11)
  • 2
    • 33744722174 scopus 로고    scopus 로고
    • F. del Aguila, A. Culatti, R. Munõz Tapia, M. Pérez-Victoria, MIT-CTP-2705, UG-FT-86/98, hep-ph/9806451
    • F. del Aguila, A. Culatti, R. Munõz Tapia, M. Pérez-Victoria, MIT-CTP-2705, UG-FT-86/98, hep-ph/9806451.
  • 5
    • 33744769785 scopus 로고    scopus 로고
    • M. Pérez-Victoria, UG-FT-89/98
    • M. Pérez-Victoria, UG-FT-89/98.
  • 6
    • 33744769166 scopus 로고    scopus 로고
    • T. Hahn, M. Pérez-Victoria, UG-FT-87/98, KA-TP-7-1998
    • T. Hahn, M. Pérez-Victoria, UG-FT-87/98, KA-TP-7-1998.
  • 10


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.